Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


recent blackout/fuzziness/dizzy spells
Apr 3, 2013

A (secretive) relation is hiv positive and taking truvada (and two other medications for the last 9 months)on an ongoing basis but has had a blackout lasting about 5 seconds in the middle of the street 4 days ago. She also has been experiencing fuzziness or dizziness, lasting 2-3 hours 4 or 5 times as far as we can tell in the last 2-3 weeks. These symptoms were not there before but wondered a. What it may be? and b. If I need to insist she visits her physician. Many thanks.

Response from Dr. Henry

Blackouts/dizzispells warrant clinic evaluation. Those symptoms often would be due to non-HIV issues such as low blood sugar levels, low blood pressure, severe fatigue (ie from sleep problems), epilepsy, side effects of non-HIV medications, stress/anxiety, and many other conditions. Some HIV medications (such as efavirenz) and HIV-related conditions can be contributing to those symptoms so a good clinical evaluation by provider familiar with the patients is recommended. KH



Previous
Mucus after using Plug/Dildo?
Next
Xanex and PEP

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement